If you were having issues with the progesterone - you may find that this hormone was spilling off into testosterone and that would cause some issues for you too. If there is too much progesterone coming in then it will spill off into testosterone.
Do you have acne?
I don`t know about testosterone but I have red thast progesterone can up grade estrogen first month but it can get better later. i wonder if it is really true. In this case I would try it again and wait when estrogen will be reduced. I am afraid that it cause hot flashes, reflux and may cause breast tumors bc my grand mother, mother and sister have it.
I have been on Sotto Pelle HRT pellets for several years and works like a charm, but have to travel far. I found a local women's clinic that does a similar pellet implant so changed to them. I do have my uterus and never had any problems in my menses life. For the past 10 months. I have have been bleeding throughout the month so NP tried to adjust my level of C-Progesterone and what days I take. It's better, but very annoying as affects my love life. My local women's clinic prescribed Prometrium 200 mg as they thought my compounded Progesterine was causing the problem. My bleeding actually became worse after a month so they prescribed 400mg once per day as I was told that would "regulate" things. I then started heavy, clotty bleeding and had horrible cramps on my period week for several months. They did a transvaginal ultrasound and found big fibroids and could see the bleeding. I had a negative biopsy...thank God! I have never thad this problem before the Prometrium. Now I have to see the MD to discuss options. I stopped the Prometrium for 10 days and MY BLEEDING STOPPED ENTIRELY so it has to be the Prometrium. I know I need progesterone as still have my uterus but am I the only one that is seeing this happen? I was told by Sott Pelle providers that a women minimally needs progesterone 14 days every third month. Can someone tell me their experience with this?
I too am having heavy bleeding for long periods of time. I had a DNC done and four cysts removed in late December. I have bleed twice since then. My blood work shows I am estrogen dominant. My GYN says she wants to do the ablation. I do not understand why this would work if it will not stop my estrogen production. The estrogen obviously will still be produced. I have felt really great the past month until I started bleeding a week ago and now I just feel drained again and kind of depressed. What should I do and how can I stop the extra production of estrogen?